# SDR ASAA2017081421656

- Difficulty date: August 14, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N534AS
- Make and model: Boeing 737890
- Aircraft serial: 35202
- Aircraft time: 26,137 hours, 7,608 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Condition: Faulted
- Location: Rt A/C Pack
- Part time: 63,867 hours, 30,216 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON RECALL, RIGHT PACK LIGHT ILLUMINATED, CLEARED WITH RECALL RESET.  ACFT GROUNDED.  REMOVED AND REPLACED THE RIGHT PACK TCV IAW AMM 21-51-10.  BITE TESTED GOOD, LEAK  AND OPS CHECKED GOOD.
